Translator Disclaimer
December 1957 Corrections and a remark to: A singular integral whose kernel involves a Bessel function
Lee Lorch, Peter Szego
Duke Math. J. 24(4): 683-683 (December 1957). DOI: 10.1215/S0012-7094-57-02477-8
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
1 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.24 • No. 4 • December 1957
Back to Top